# SDR HALA20240508127

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 17,105 hours, 3,641 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU GEN FAULT. REMOVED AND REPLACED GAPCU, CONDITION SAME, REPLACED ORIGINAL GAPCU PER AMM 24-41-34 AND TSM 24-23-00-810-813-A. REMOVED AND REPLACED APU GENERATOR PER AMM 24-23-51, OPS AND LEAK CHECK GOOD, APU OIL LVL GOOD. OK FOR SVC.
